# SDR 01FDEA00509

- Difficulty date: June 14, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01, 2) ON SHEAR TIE AT BS 1010, RBL 2, WL 138.5.  *S/D*  REMOVED AND REPLACED SHEAR TIE PER FEDEX SRM 53-10-4.
